Thanks a lot for ur help mate,
first of all, I checked my body fat and Im at 18%….
so as u said, it is either bulk or cut , Ive done a cycle for me and I want ur advise, (last one 🙂 )
week 1-4 test pro 150mg eod( mon-wed-fri)
week 1-10 test enan 350mg twice a week
week 11-12 test pro 150 eod( mon-wed-fri)
week 1-12 arimidex eod
week 1-6 dbol 30mg ed
week 13-14 rest
week 15-19 pct nolvadex.
test e and p are from concent rex.. called them enanTREX and propiTREX. (legit)
I want to know if this cycle sounds good?? and some help with the PCT please. and of course Im prepared to make changes…..
hope to hear from u soon, Im keen to start ASAP. and again thanks a lot mate.
The good news is that this side effect of weight gain tends to reverse when the dosage of prednisone is taken below 10 mg/day. The fluid retention and increased appetite will also decrease as the prednisone is tapered down and discontinued. Any weight gain that happened while taking prednisone, however, will not automatically reverse itself right away. Sticking to a healthful eating plan and getting regular exercise will be needed to take off the pounds. It will be easier to do both of these things when the health problem that led to the prednisone being prescribed is either resolved or under good control.
Posterior capsular opacification, also known as after-cataract, is a condition in which months or years after successful cataract surgery, vision deteriorates or problems with glare and light scattering recur, usually due to thickening of the back or posterior capsule surrounding the implanted lens, so-called 'posterior lens capsule opacification'. Growth of natural lens cells remaining after the natural lens was removed may be the cause, and the younger the patient, the greater the chance of this occurring. Management involves cutting a small, circular area in the posterior capsule with targeted beams of energy from a laser, called Nd:YAG laser capsulotomy, after the type of laser used. The laser can be aimed very accurately, and the small part of the capsule which is cut falls harmlessly to the bottom of the inside of the eye. This procedure leaves sufficient capsule to hold the lens in place, but removes enough to allow light to pass directly through to the retina. Serious side effects are rare.  Posterior capsular opacification is common and occurs following up to one in four operations, but these rates are decreasing following the introduction of modern intraocular lenses together with a better understanding of the causes.